# SDR REXA2012061300853

- Difficulty date: May 31, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 9,329 hours, 6,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM SPLICE CORRODED.  REMOVED AND REPLACED IAW SRM 53-00-00.
